You should NEVER give a prescription medication to someone for whom it hasn't been prescribed. It not only could be dangerous (say, suppose they have an allergy to it that they/you are not aware of), but it's also illegal to give someone a medication that has not been prescribed for them.
I would think the 4 advil would be ok for him, based on his weight, however, I would make sure he took them with food, as they can be very hard on the stomach. You may want to start off with 2 advil and see if they help, rather than giving him 4 all at once.
It's also important to contact his doctor if this pain persists.
Absolutely not. It is illegal to share any prescription medications with anyone, including family members. 4 advil is way too much in my opinion. This could cause liver poisoning if taken in large amounts.
If your son is hurting this badly please take him into the doctors for treatment. Never under any circumstances administer narcotics to your child without the doctors consent.
One of the most important reasons is that the pain medications mask symptoms, and therefore make an examination by a physician difficult, since human memory of pain is virtually non-existent.
As far as vicodin goes, administering this medication would subject you to arrest, prosecution and removal of your son by child protective services, if your son told anyone about it.
He needs to go to an ER.